MAUDE Adverse Event Report: TELEFLEX MEDICAL HUDSON SOFTECH PLUS ADULT CANNULA,7' GRN STAR-; CANNULA, NASAL, OXYGEN

TELEFLEX MEDICAL HUDSON SOFTECH PLUS ADULT CANNULA,7' GRN STAR-; CANNULA, NASAL, OXYGEN
Model Number IPN049730
Medical Device Problem Code Material Too Soft/Flexible (4007)
Health Effect - Clinical Code Unspecified Respiratory Problem (4464)
Date of Event 09/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.Manufacturer checked the first retained sample from the same batch, 200725-1 and found no abnormality.A device history record review was not conducted.Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported that:" hudson rci adult softech plus nasal cannula.These don't seem to be fitting the patients well.They won't stay in place despite which way they are placed.This then becomes uncomfortable for the patient and reduces the therapeutic significance".No patient harm or injury reported.Device was exchanged for an oxygen mask.Patient condition reported as "fine".

Brand Name
HUDSON SOFTECH PLUS ADULT CANNULA,7' GRN STAR-
Common Device Name
CANNULA, NASAL, OXYGEN
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
MDR Report Key12531150
Report Number3011137372-2021-00252
Device Sequence Number1361719
Product Code CAT
UDI-Device Identifier14026704625243
UDI-Public14026704625243
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberIPN049730
Device Catalogue Number1870
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2021
Initial Report FDA Received Date09/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1